hey jo, (where you going with that sub in your hand) sorry, couldnt help the hendrix reference.
anyway, im not too sure. i've had withdrawals from H 1000's of times too. When i switched to subs - i felt bad for 48hrs, nearly full on turkey before they started to work. Its good that you feel ok - but i'd be very surprised if you can get away with jumping off on day 3 and feeling nothing. Im not an expert on this matter though - and there are people on this board who are far more knowledgeable than i am on sub. Just be prepared for the withdrawals - although you dont feel them now, im sure they'll be 'in the mail' - unless you keep taking the sub and taper off it. just in case.
i hope you keep feeling good. let us know how you get on. Your experience of the situation will no doubt help people who post on here in the future - plus im dying to know if you have had a 3 day miracle!
keep on keepin on